# SDR HNAA2014071400204

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,114 hours, 72,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013075
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHT 4TH FROM FRONT INOPERATIVE.  REPLACED THE LAMP, OPS CHECKED GOOD, OK FOR SERVICE.
